17-Year-Old Diagnosed with Heart Condition After Pfizer Vaccine Shot

Doctors diagnosed a 17-year-old student with a heart condition, which he reportedly developed after receiving the Pfizer coronavirus vaccine, his father said during an appearance on Fox & Friends this week.

The teen’s father, Fabio Berlingieri, explained that his son — who already had the Chinese coronavirus — had to get the vaccine as it was required for school. He got his first jab on June 15, and they “didn’t think anything of it.” A week later, Berlingieri said his son complained about chest pain, explaining his heart would hurt every time he had a heartbeat. They went to a clinic for an examination, and his EKG looked “great,” as did his sonogram. They also did blood work, and they received a call the next day, directing them to rush the teen to the emergency room “right away.”

According to Berlingieri, his son’s troponin levels were “off the charts,” and he remained in the hospital for a couple of days, causing him to  miss his prom. The teen “barely made his graduation” and was also informed he cannot do “all the things he loves to do” due to his condition, including playing soccer in the fall.

His father added that the last cardiologist check-in showed his EKG a “little off.”

“What happened, I guess, is the oxygen doesn’t get in those areas. So it has to heal. So he has to be very careful that he doesn’t do anything strenuous so his heart rate doesn’t increase and [put him in] danger of a heart attack,” Berlingieri said.

“Fabio, for himself and his family likely still had positive antibodies. He likely didn’t need the vaccine right now. And here he is not even able to play soccer because he got the vaccine for soccer. It’s irresponsible,” Dr. Nicole Saphier said in reaction to Berlingieri’s story.

“It doesn’t make sense. And the FDA needs to look a little bit closer at these vaccines before they continue having universal recommendations,” she added.

Berlingieri’s story coincides with the Centers for Disease Control and Prevention (CDC) recognizing a likely link between rare heart conditions developing in young people who receive one of the mRNA shots. The CDC has reported an estimated 1,200 cases of heart inflammation conditions developing in recipients, primarily young men, after receiving either the Pfizer or Moderna shot:

According to the CDC’s presentation slide, 267 cases of the heart inflammation condition developed after the first dose, with 827 cases developing after two doses as of June 11. The CDC categorized 132 additional cases where the dosage number is not certain.

The vast majority of the cases are developing in men under the age of 30.

Meanwhile, the CDC is investigating the death of a 13-year-old Michigan boy who died in his sleep two days after receiving his second Pfizer coronavirus shot.

“The family was told that preliminary autopsy findings suggest Jacob’s heart was enlarged when he died and there was fluid around his heart,” according to the Detroit Free Press.

.

Please let us know if you're having issues with commenting.